Discussions By Condition: I cannot get a diagnosis.

Male Yeast Infection - Used canesoral...

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: nicknick
  • October 6, 2010
  • 10:43 AM

Hello. So i used canesoral last thursday night. things have gotten much better, however there are still a few red spots remaining at the top of the penis skin and also around the sac, and just a little bit of itchyness here and there but its nothing compared to before. my only concern is by the time canesoral wears off, it wont be 100% gone. What do i do if this is the case? I know it says not to take another one, but it worked so well.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?